Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 46, NWS Cheyenne, WY

June 10, 2013Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 10, 2013, 5:45 PM MDT for Sioux County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 5:45 PM MDT (23:45 UTC)
Expired
Jun 10, 2013, 6:30 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sioux County, NE

The radar

The Cheyenne radar (KCYS), 183 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-811 J/kg
Mixed-layer LCL
2683 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WUUS55 KCYS 102345
SVRCYS
NEC165-110030-
/O.NEW.KCYS.SV.W.0046.130610T2345Z-130611T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF PRAIRIE CENTER...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HARRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4282 10374 4257 10357 4246 10404 4252 10406
      4265 10405
TIME...MOT...LOC 2345Z 247DEG 27KT 4257 10401

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
2 follow-up statements
320 
WWUS55 KCYS 110002
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT MON JUN 10 2013

NEC165-110030-
/O.CON.KCYS.SV.W.0046.000000T0000Z-130611T0030Z/
SIOUX NE-
602 PM MDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SIOUX
COUNTY UNTIL 630 PM MDT...

AT 557 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRISON...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SIOUX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4252 10385 4256 10393 4272 10393 4282 10374
      4257 10357
TIME...MOT...LOC 0002Z 240DEG 26KT 4265 10384

HAIL...0.75IN
WIND...60MPH

$$

CLAYCOMB
256 
WWUS55 KCYS 110007
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON JUN 10 2013

NEC165-110017-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-130611T0030Z/
SIOUX NE-
607 PM MDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SIOUX COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4252 10385 4256 10393 4272 10393 4282 10374
      4257 10357
TIME...MOT...LOC 0007Z 247DEG 27KT 4263 10380

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:51 PM MDT, 54 minutes earlier.

Area forecast discussion, Jun 10, 4:51 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT MON JUN 10 2013

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
ISSUED AT 450 PM MDT MON JUN 10 2013

HOT AND DRY CONDITIONS PREVAILED ACROSS THE FORECAST AREA FOR MUCH
OF TODAY...WITH A NUMBER OF RECORD HIGH TEMPS SET ACROSS SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE. WEAK ENERGY MOVING
OVERHEAD IN MOIST SOUTHWESTERLY UPPER LEVEL FLOW SPARKED OFF
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST
AREA THIS AFTERNOON. STARK INVERTED-V TYPE PROFILES EVIDENT ON LAPS
ANALYSIS HINTED AT THE POSSIBILITY OF GUSTY DOWNDRAFT WINDS WITH
THESE STORMS...AND A NUMBER HAVE PRODUCED 55 TO 60+ MPH GUSTS ALONG
AND EAST OF THE LARAMIE RANGE. EXPECT THIS TO CONTINUE FOR THE NEXT
COUPLE OF HOURS UNTIL HEATING OF THE DAY CEASES OR THE LOW LEVELS
COOL AND STABILIZE IN THE WAKE OF ANY THUNDERSTORM ACTIVITY.

A STRONGER UPPER LEVEL SHORTWAVE CURRENTLY OVER THE CA/NV BORDER
WILL MOVE NORTHEAST TOWARD THE FORECAST AREA TONIGHT. THIS WAVE WILL
INDUCE STRONGER EAST-SOUTHEAST SFC FLOW OVER THE EASTERN PLAINS AS
THE LEESIDE TROUGH DEEPENS AND A SFC LOW DEVELOPS OVER THE CO/NE/KS
BORDER. DEW POINTS LOOK TO INCREASE TO THE 50S EAST OF A LINE FROM
LUSK TO SIDNEY LATE TONIGHT...WITH DRY WESTERLY SFC FLOW
STRENGTHENING WEST OF THIS BOUNDARY THROUGH THE MORNING. A FEW
THUNDERSTORMS WILL REMAIN A POSSIBILITY EARLY TONIGHT MAINLY IN THE
MOIST SECTOR AS MOISTURE ADVECTION INCREASES ALONG WITH THE LOW
LEVEL JET. LOW STRATUS COULD DEVELOP LATE TONIGHT IN THE NORTHERN
NEBRASKA PANHANDLE...WITH FOG A LOW POSSIBILITY DEPENDING ON THIS
EVENINGS THUNDERSTORM ACTIVITY IN THAT AREA.

THE LEESIDE TROUGH WILL THEN MORPH INTO A DRYLINE BOUNDARY THROUGH
THE MORNING AND WILL PROVIDE THE FOCUS FOR ANOTHER ROUND OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TOMORROW. MORE
STABLE CONDITIONS WILL OCCUR OVER THE MOUNTAINS AND EASTERN PLAINS
OF WYOMING AS THIS UPPER WAVE IS CARRYING ALONG EXTREMELY DRY AIR
AND WILL BE POSITIONED TUESDAY AFTERNOON SUCH THAT THE WESTERN HALF
OF THE CWA WILL BE WITHIN THIS DRY INTRUSION. FURTHER EAST...SHOULD
STILL SEE ENOUGH MID AND UPPER LEVEL MOISTURE IN ADDITION TO LLVL
MOISTURE ON THE EASTERN SIDE OF THE DRYLINE...SO EXPECT STORMS TO
FIRE LATE AFTERNOON AND MOVE EAST WITH A FEW BECOMING STRONG TO
SEVERE AS INHIBITION WANES AND DEEP LAYER SHEAR INCREASES TO 50 TO
60 KTS. STILL SOME UNCERTAINTY IN THE MODELS AS TO EXACTLY WHERE
THIS BOUNDARY WILL SET UP AT TIME OF INITIATION...BUT AT THIS POINT
CONFIDENCE IS FAIRLY HIGH THAT THE STRONGEST ACTIVITY WILL BE EAST
OF THE FORECAST AREA.

NAM BUFR FORECAST SOUNDINGS SHOW A VERY DEEP AND DRY PROFILE ONCE
AGAIN FOR AREAS WEST OF THE DRYLINE...WITH 30 TO 40 KT WINDS
EXPECTED AT THE TOP OF THE MIXED LAYER. THEREFORE...LOOKING AT
ANOTHER DAY OF GUSTY WEST TO SOUTHWEST WINDS AROUND 40 MPH WITH
SLIGHTLY HIGHER READINGS IN THE WIND PRONE REGIONS LATE TOMORROW
MORNING THROUGH THE AFTERNOON. THIS WILL COMBINE WITH THE VERY DRY
CONDITIONS TO MAINTAIN HEIGHTENED FIRE WEATHER CONCERNS ACROSS MUCH
OF THE FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 450 PM MDT MON JUN 10 2013

THE 12Z MEDIUM RANGE MODELS OFFER SLIGHT DIFFERENCES...BUT
MAINTAIN THE OVERALL UPPER LEVEL PATTERN OF A CENTRAL CONUS
RIDGE FLANKED BY TROUGHS NEAR THE PACIFIC AND ATLANTIC COASTS
DURING THE EXTENDED FORECAST PERIOD. RIDGE REBUILDS ALONG THE
FRONT RANGE WEDNESDAY IN THE WAKE OF THE SHORTWAVE PASSAGE.
THE FLOW ALOFT WILL BE PREDOMINANTLY SOUTHWESTERLY.

SURFACE HIGH PRESSURE WILL REMAIN NEARLY STATIONARY OVER WESTERN
COLORADO THROUGH THE END OF THE WEEK. A LEE TROUGH WILL EXTEND
FROM A CENTRAL WYOMING LOW INTO THE SOUTHWEST NEBRASKA PANHANDLE
WEDNESDAY. THIS BOUNDARY WILL DISTINGUISH 20S AND 30S DEW POINTS
TO THE SOUTHWEST FROM THE 40S AND 50S TO THE NORTHEAST. A PACIFIC
FRONT WILL MOVE SLOWLY ACROSS SOUTHEAST WYOMING LATE THURSDAY AND
WESTERN NEBRASKA FRIDAY...DISPLACING THE MOIST AIRMASS FURTHER
EAST. DIURNAL CONVECTION APPEARS TO BE FOCUSED ACROSS NORTHEAST
WYOMING AND WESTERN SOUTH DAKOTA BOTH WEDNESDAY AND THURSDAY...
HOWEVER CANNOT RULE OUT A FEW TSTORMS NORTH OF A DOUGLAS TO
CHADRON LINE. ISOLATED TSTORMS MAY DEVELOP FURTHER SOUTH AND EAST
ALONG THE FRONT INTO WESTERN NEBRASKA THURSDAY NIGHT AND FRIDAY.

FOR THE UPCOMING WEEKEND...THE MODELS ARE INDICATING THAT THE
MOIST AIRMASS OVER THE GREAT PLAINS WILL RETREAT WESTWARD INTO
SOUTHEAST WYOMING. A SURFACE FRONT WILL ALIGN EAST-WEST FROM
SOUTHERN WYOMING TO A LOW OVER SOUTHERN IDAHO. WEAK UPPER LEVEL
SHORTWAVES WILL MIGRATE NORTHEAST ACROSS THE REGION. WIDELY
SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS CAN BE EXPECTED ALONG
AND EAST OF THE LARAMIE RANGE SATURDAY THROUGH MONDAY.

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE LONG TERM.
THURSDAY WILL BE THE WARMEST DAY. TEMPERATURES COOL SLIGHTLY
FRIDAY AND SATURDAY BEHIND THE FRONT...THEN WARM UP A BIT SUNDAY
AND MONDAY. EXPECT GUSTY WEST TO SOUTHWEST WINDS FROM LATE
MORNING THROUGH EARLY EVENING ALONG AND WEST OF THE LARAMIE
RANGE EACH DAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1200 PM MDT MON JUN 10 2013

WEST TO SOUTHWEST SURFACE WINDS WILL GUST 25 TO 35 KT ALONG AND
WEST OF THE LARAMIE RANGE THROUGH 01Z THIS EVENING. ISOLATED
THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND
WILL MOVE EASTWARD ACROSS THE EASTERN PLAINS THROUGH THIS EVENING.
THESE STORMS ARE CAPABLE OF PRODUCING GUSTY AND ERRATIC DOWNDRAFT
WINDS OF 35 TO 45 KT. A FEW STORMS COULD ALSO PRODUCE SMALL HAIL
IN THE NORTHERN NEBRASKA PANHANDLE THIS EVENING...INCLUDING KCDR
AND KAIA. WITH EASTERLY WINDS IN PLACE OVER THE NORTHERN PANHANDLE
TONIGHT...COULD SEE MVFR TO IFR CIGS AND VSBYS DEVELOP HERE AFTER
MIDNIGHT.

&&

.FIRE WEATHER...
ISSUED AT 450 PM MDT MON JUN 10 2013

VERY WARM...BREEZY AND GENERALLY DRY WEATHER WILL AFFECT THE
DISTRICT FOR MUCH OF THIS WEEK. CURRENTLY...FUELS IN MOST AREAS
ARE IN GREENUP STAGE...BUT COULD SEE SOME FUELS BEGIN TO CURE IN
THE VERY WARM...DRY AND WINDY CONDITIONS THIS WEEK. LOOKING AT
WESTERLY WINDS GUSTING 30 TO 40 MPH TOMORROW THROUGH THURSDAY IN
THE AFTERNOON TIMEFRAME ACROSS SOUTHEAST WYOMING...WITH HUMIDITIES
DROPPING TO 7 TO 13 PERCENT TOMORROW AND 10 TO 20 PERCENT FOR
WEDNESDAY AND THURSDAY.

WIDELY SCATTERED HIGH BASED THUNDERSTORMS WILL CONTINUE ACROSS
THE REGION THROUGH THIS EVENING...WITH LIGHT RAIN EXPECTED AND
BRIEF WIND GUSTS AS HIGH AS 45 TO 55 MPH OUT OF THESE STORMS. A
STORM SYSTEM WILL MOVE ACROSS THE ROCKIES TUESDAY AND TUESDAY
EVENING AND WILL PRODUCE SOME THUNDERSTORMS MAINLY OVER THE
NEBRASKA PORTION OF THE DISTRICT. LITTLE PRECIPITATION IS THEN
EXPECTED THROUGH FRIDAY.

&&

.CLIMATE...
ISSUED AT 450 PM MDT MON JUN 10 2013

HERE ARE RECORD HIGH TEMPERATURES AND THEIR YEARS OF
OCCURRENCE FOR JUNE 11TH. NEAR RECORD HIGH TEMPERATURES
EXPECTED AT LARAMIE...CHEYENNE AND SIDNEY ON THE 11TH.

JUNE 11...
RAWLINS...89 DEGREES IN 2000
LARAMIE...84 DEGREES IN 1953
CHEYENNE...91 DEGREES IN 1956
CHADRON...101 DEGREES IN 1956
ALLIANCE...99 DEGREES IN 1956
SCOTTSBLUFF...101 DEGREES IN 1893
SIDNEY...96 DEGREES IN 1956

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...JAMSKI
AVIATION...RJM
FIRE WEATHER...RJM
CLIMATE...RJM
Hazardous weather outlook, Jun 10, 11:25 AM MDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 AM MDT MON JUN 10 2013

WYZ101>119-111730-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1125 AM MDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH TODAY ALONG AND
WEST OF THE LARAMIE RANGE.

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON AND WILL MOVE EAST ACROSS THE EASTERN PLAINS THROUGH THE
EVENING. THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 55
MPH...LIGHTNING AND LITTLE OR NO RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS WILL AFFECT AREAS OVER AND EAST OF
THE LARAMIE RANGE TUESDAY AFTERNOON AND EVENING. A SLIGHT CHANCE OF
LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER MUCH OF SOUTHEAST
WYOMING SATURDAY. GUSTY WINDS WILL ACCOMPANY THE STORMS.

WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH FROM LATE
MORNING THROUGH THE EARLY EVENING ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-111730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1125 AM MDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL MOVE OVER THE WESTERN NEBRASKA
PANHANDLE LATE THIS AFTERNOON AND THROUGH THE EVENING. THE
THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 50
MPH...LIGHTNING...AND LIGHT RAIN. STORMS THAT DEVELOP ALONG THE
PINE RIDGE IN THE NORTHERN PANHANDLE COULD ALSO PRODUCE SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS WILL AFFECT THE WESTERN NEBRASKA
PANHANDLE TUESDAY AFTERNOON AND EVENING. THE STORMS WILL BE MOST
NUMEROUS OVER THE NORTHERN PANHANDLE. SOME OF THE STORMS IN THE
NORTHERN PANHANDLE WILL BE STRONG DURING THAT TIME. A SLIGHT CHANCE
OF LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER THE PANHANDLE
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 3:09 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND GST     WARREN AF BASE          41.15N 104.86W
06/10/2013  M60 MPH          LARAMIE            WY   OTHER FEDERAL

&&

HAMMER
Local storm report, Jun 10, 3:30 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     7 NE CHEYENNE           41.22N 104.70W
06/10/2013  E60.00 MPH       LARAMIE            WY   TRAINED SPOTTER

0311 PM     TSTM WND GST     2 SE TORRINGTON         42.05N 104.15W
06/10/2013  M61.00 MPH       GOSHEN             WY   ASOS

0320 PM     TSTM WND GST     7 NE CHEYENNE           41.22N 104.70W
06/10/2013  M65.00 MPH       LARAMIE            WY   TRAINED SPOTTER

            MEASURED GUSTS OF 61 TO 65 MPH

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:21 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.